Friday, November 22, 2019

Comments by kendall7858

Showing 1 of 1 comments.

  • Hi:

    Your description about the muscle pain hits me to the T. I was just hospitalized and put on Lithium, Latuda, klonopin, seroquel and propanalol. I dropped the lithium and latuda. I am on 100 mg seroquel, 1 mg klonopin, and 60 mg propanalol. I have been on and off zyprexa as well as klonopin and temazepam within the last 6 months.
    I have been having worsening burning muscle pain since going back on klonopin. I feel like I am dying and can barely walk. I didn’t know what it was from and was wondering if it was the klonopin. I reduced 10% for two weeks and then reduced 5% for two weeks. and have been reduced by another 5% where I have been for a couple of weeks. I agree that the pain can drive one to suicide. it is horrific and I am still not sure if it is the klonopin. I don’t sleep on seroquel and have twitching of all my muscles. I have been put through the ringer. Also was pulled cold turkey of doxepin when I was inpatient. Don’t know what the hell is going on, but I have gone from not sleeping to not sleeping and having this burning twitching muscle pain that is unremitting. I can’t get any help with this and my doctor thinks I am just a complaining psych patient. Don’t know where to turn.

    Ken